Alert archive / Florida / Small Craft Advisories in 2008
Small Craft Advisory 47, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Dec 12, 2008, 3:49 PM EST. It was in force for 72 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2008, 3:49 PM EST (20:49 UTC)
- Expired
- Dec 15, 2008, 3:47 PM EST
- In force
- 72 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
332 WHUS72 KKEY 122049 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 349 PM EST FRI DEC 12 2008 GMZ033-052>054-072>075-130330- /O.CAN.KKEY.SW.Y.0026.000000T0000Z-081212T2200Z/ /O.NEW.KKEY.SC.Y.0047.081212T2049Z-081213T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 349 PM EST FRI DEC 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND THE GULF OF MEXICO. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ031-032-130330- /O.NEW.KKEY.SC.Y.0047.081212T2049Z-081213T2200Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- 349 PM EST FRI DEC 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
13 follow-up statements
923 WHUS72 KKEY 130339 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1039 PM EST FRI DEC 12 2008 GMZ031>033-052>054-072>075-131145- /O.CON.KKEY.SC.Y.0047.000000T0000Z-081213T2200Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1039 PM EST FRI DEC 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT TO THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. $$
313 WHUS72 KKEY 130902 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 405 AM EST SAT DEC 13 2008 GMZ031-032-033-052-053-054-072-073-074-075-131530- /O.EXT.KKEY.SC.Y.0047.000000T0000Z-081214T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 405 AM EST SAT DEC 13 2008 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND THE GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. $$ BS
002 WHUS72 KKEY 131457 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 957 AM EST SAT DEC 13 2008 GMZ031>033-052>054-072>075-132130- /O.CON.KKEY.SC.Y.0047.000000T0000Z-081214T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 957 AM EST SAT DEC 13 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
709 WHUS72 KKEY 132044 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 344 PM EST SAT DEC 13 2008 GMZ031>033-052>054-072>075-140445- /O.CON.KKEY.SC.Y.0047.000000T0000Z-081214T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 344 PM EST SAT DEC 13 2008 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. && DFM $$
693 WHUS72 KKEY 140333 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1033 PM EST SAT DEC 13 2008 GMZ031>033-052>054-072>075-141000- /O.CON.KKEY.SC.Y.0047.000000T0000Z-081214T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1033 PM EST SAT DEC 13 2008 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...FLORIDA BAY...AND GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. $$
181 WHUS72 KKEY 140813 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 313 AM EST SUN DEC 14 2008 GMZ031>033-140915- /O.CAN.KKEY.SC.Y.0047.000000T0000Z-081214T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- 313 AM EST SUN DEC 14 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DECREASED TO BETWEEN 15 TO 20 KNOTS ACROSS THESE WATERS. $$ GMZ052>054-072>075-141615- /O.EXT.KKEY.SC.Y.0047.000000T0000Z-081215T0900Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 313 AM EST SUN DEC 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ATLANTIC COASTAL WATERS FROM OCEAN REEF TO 20 NM WEST OF DRY TORTUGAS AND OUT 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. $$ FUTTERMAN
397 WHUS72 KKEY 141528 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1028 AM EST SUN DEC 14 2008 GMZ052>054-072>075-142330- /O.CON.KKEY.SC.Y.0047.000000T0000Z-081215T0900Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1028 AM EST SUN DEC 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ATLANTIC SIDE FROM OCEAN REEF TO DRY TORTUGAS OUT 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. $$ DFM
359 WHUS72 KKEY 142107 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 407 PM EST SUN DEC 14 2008 GMZ052>054-072>075-150645- /O.CON.KKEY.SC.Y.0047.000000T0000Z-081215T0900Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 407 PM EST SUN DEC 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ATLANTIC SIDE FROM OCEAN REEF TO DRY TORTUGAS OUT 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. $$
722 WHUS72 KKEY 150245 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 945 PM EST SUN DEC 14 2008 GMZ052>054-072>075-151000- /O.EXT.KKEY.SC.Y.0047.000000T0000Z-081215T1000Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 945 PM EST SUN DEC 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ATLANTIC SIDE FROM OCEAN REEF TO DRY TORTUGAS OUT 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS. $$
955 WHUS72 KKEY 150850 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 350 AM EST MON DEC 15 2008 GMZ052>054-072>075-151600- /O.EXT.KKEY.SC.Y.0047.000000T0000Z-081215T1600Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 350 AM EST MON DEC 15 2008 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ATLANTIC WATERS FROM OCEAN REEF TO THE DRY TORTUGAS OUT 60 NM. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.. $$
595 WHUS72 KKEY 151447 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 947 AM EST MON DEC 15 2008 GMZ052>054-072>075-152200- /O.EXT.KKEY.SC.Y.0047.000000T0000Z-081215T2200Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 947 AM EST MON DEC 15 2008 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ATLANTIC WATERS FROM OCEAN REEF TO DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.. $$ DFM
118 WHUS72 KKEY 152031 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 331 PM EST MON DEC 15 2008 GMZ052>054-072>075-160400- /O.CON.KKEY.SC.Y.0047.000000T0000Z-081215T2200Z/ /O.NEW.KKEY.SW.Y.0027.081215T2100Z-081216T0400Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 331 PM EST MON DEC 15 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY UNTIL 1100 PM FOR HAZARDOUS SEAS FOR THE ATLANTIC WATERS OCEAN REEF TO DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ DFM
532 WHUS72 KKEY 152047 CCA MWWKEY URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE KEY WEST FL 347 PM EST MON DEC 15 2008 GMZ052>054-072>075-160400- /O.CAN.KKEY.SC.Y.0047.000000T0000Z-081215T2200Z/ /O.CON.KKEY.SW.Y.0027.081215T2100Z-081216T0400Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 347 PM EST MON DEC 15 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS SOUTH OF THE KEYS. HOWEVER...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FOR THE ATLANTIC WATERS SOUTH OF THE FLORIDA KEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 10:41 AM EST, 5 hours 8 minutes earlier.
Area forecast discussion, Dec 12, 10:41 AM EST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
1041 AM EST FRI DEC 12 2008
.DISCUSSION...
POST-FRONTAL CLOUDINESS LINGERS THIS MORNING WITH A FEW FAST-MOVING
SHOWERS FALLING FROM VERY SHALLOW CONVECTIVE CELLS. MOST OF THESE
SHOWERS ARE NOW WEST OF KEY WEST. A SECONDARY COLD FRONT IS POISED TO
MOVE THROUGH THE FLORIDA KEYS THIS AFTERNOON. WHEN IT DOES...WINDS
WILL SURGE AND COOLER AND DRIER AIR WILL WORK IN FROM THE NORTHWEST.
FIRST-PERIOD FORECASTS HAVE BEEN UPDATED FOR WINDS AND SEAS.
&&
.MARINE...
A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FOR MOST
OF THE SERVICE AREA...THE EXCEPTIONS BEING FLORIDA BAY AND THE GULF
WATERS NORTH OF THE LOWER KEYS. THE MOST SIGNIFICANT IMPACT THIS
AFTERNOON WILL BE FROM SEAS OF 7 TO 11 FEET WITH A 10-SECOND PERIOD
DUE TO A WEST SWELL IN THE WESTERN ZONES. WINDS WILL BE WEST TO
NORTHWEST 15-20KT IN MOST AREAS. HOWEVER...WINDS WILL TURN NORTHWEST
TO NORTH AND SURGE TO NEAR 20KT FROM NORTHWEST TO SOUTHEAST LATER
THIS AFTERNOON AS A SECONDARY COLD FRONT MOVES THROUGH.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL TODAY AT THE KEY WEST AND MARATHON
TERMINALS -- WE EXPECT INTERMITTENT CIGS FL060-070 THROUGH ABOUT
00Z (7PM). WE ARE EVALUATING THE LIKELIHOOD OF MVFR CIGS FL020
LATER THIS EVENING AS THESE CONDITIONS ARE BEING REPORTED IN CENTRAL
FLORIDA AT PRESENT. MEANWHILE...NORTHWEST WINDS TO 15 KNOTS WILL
CREATE CROSSWINDS GREATER THAN 10 KNOTS ON OUR EAST-WEST RUNWAYS.
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR GMZ033-GMZ052-
GMZ053-GMZ054-GMZ072-GMZ073-GMZ074-GMZ075.
&&
PUBLIC/MARINE.........KASPER
AVIATION/NOWCASTS.....DFM
DATA COLLECTION.......FUENTES
VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWESTHazardous weather outlook, Dec 12, 6:00 AM EST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EST FRI DEC 12 2008 FLZ076-077-078-GMZ031-032-033-052-053-054-072-073-074-075-131100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 600 AM EST FRI DEC 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR HAZARDOUS SEAS ON ATLANTIC WATERS...AS WELL AS ON OFFSHORE WATERS WEST OF MAINLAND MONROE COUNTY TODAY DUE TO WESTERLY SWELLS OF 7 FEET OR GREATER. SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON NEARSHORE GULF WATERS NORTH OF THE LOWER KEYS DUE TO WEST TO NORTHWEST SURFACE WINDS OF 15 TO 20 KNOTS. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS WATERS SATURDAY AND SATURDAY NIGHT. SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON ALL KEYS WATERS SUNDAY THROUGH MONDAY NIGHT DUE TO SUSTAINED NORTHEAST TO EAST SURFACE WINDS OF 15 TO 20 KNOTS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BS
Nearby
Small Craft Advisories in Florida, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.